# SDR CALA2016010800026

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 65,219 hours, 9,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD 2013-23-04 AT STATION 727B, LBL 45.5, FOUR EACH CRACKS NOTED, TWO EACH OTBD FLANGE, TWO EACH INBD FLANGE.  INSTALLED FLANGE REPAIRS AT RBL 45.50, SEAT TRACK STATION 727B IAW RES 2009911-11 REV 1R & ECRA 5320-02663.  COPY ATTACHED.
